# SDR FDEA201710283090

- Difficulty date: October 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 29,196 hours, 15,848 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REPEAT WRITEUP, L1 ENTRY DOOR RED LIGHT FLASHING WITH WARNING HORN BLARING AND HIGH PITCH SQUEAL.  COCKPIT INDICATIONS NORMAL.  CABIN PSI 8.3.  COULD NOT DUPLICATE WRITE UP. DOOR ARMS NORMALLY AND WARNING SYSTEM LIGHT AND HORN OPS NORMAL PER MM 52-73-00-00-02.  WAS UNABLE TO FIND A REPEAT WRITE UP FOR LAST 60 DAYS. REACTIVATED DOOR DAMPER PER MEL 52-10-02 PART 1 SECTION C.
